# SDR REXA2017111601179

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 22,851 hours, 14,906 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLASHLIGHT BY BOARDING DOOR INOP. R&R FLASHLIGHT HOLDER ASSY IAW AMM 25-61-02. OK FOR SVC.
